Right and left modules over the Frobenius skew polynomial ring in the F-finite case

RODNEY Y. SHARP, Yuji Yoshino

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The main purposes of this paper are to establish and exploit the result that, over a complete (Noetherian) local ring R of prime characteristic for which the Frobenius homomorphism f is finite, the appropriate restrictions of the Matlis-duality functor provide an equivalence between the category of left modules over the Frobenius skew polynomial ring R[x, f] that are Artinian as R-modules and the category of right R[x, f]-modules that are Noetherian as R-modules.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalMathematical Proceedings of the Cambridge Philosophical Society
DOIs
Publication statusAccepted/In press - Jan 27 2011

Fingerprint

Skew Polynomial Ring
Frobenius
Module
Noetherian Ring
Noetherian
Local Ring
Homomorphism
Functor
Duality
Equivalence
Restriction

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{3b8beb211ae64eac8b71d49edd8b6225,
title = "Right and left modules over the Frobenius skew polynomial ring in the F-finite case",
abstract = "The main purposes of this paper are to establish and exploit the result that, over a complete (Noetherian) local ring R of prime characteristic for which the Frobenius homomorphism f is finite, the appropriate restrictions of the Matlis-duality functor provide an equivalence between the category of left modules over the Frobenius skew polynomial ring R[x, f] that are Artinian as R-modules and the category of right R[x, f]-modules that are Noetherian as R-modules.",
author = "SHARP, {RODNEY Y.} and Yuji Yoshino",
year = "2011",
month = "1",
day = "27",
doi = "10.1017/S0305004110000617",
language = "English",
pages = "1--20",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Right and left modules over the Frobenius skew polynomial ring in the F-finite case

AU - SHARP, RODNEY Y.

AU - Yoshino, Yuji

PY - 2011/1/27

Y1 - 2011/1/27

N2 - The main purposes of this paper are to establish and exploit the result that, over a complete (Noetherian) local ring R of prime characteristic for which the Frobenius homomorphism f is finite, the appropriate restrictions of the Matlis-duality functor provide an equivalence between the category of left modules over the Frobenius skew polynomial ring R[x, f] that are Artinian as R-modules and the category of right R[x, f]-modules that are Noetherian as R-modules.

AB - The main purposes of this paper are to establish and exploit the result that, over a complete (Noetherian) local ring R of prime characteristic for which the Frobenius homomorphism f is finite, the appropriate restrictions of the Matlis-duality functor provide an equivalence between the category of left modules over the Frobenius skew polynomial ring R[x, f] that are Artinian as R-modules and the category of right R[x, f]-modules that are Noetherian as R-modules.

UR - http://www.scopus.com/inward/record.url?scp=78951484286&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78951484286&partnerID=8YFLogxK

U2 - 10.1017/S0305004110000617

DO - 10.1017/S0305004110000617

M3 - Article

AN - SCOPUS:78951484286

SP - 1

EP - 20

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

ER -